MAUDE Adverse Event Report: ARTHREX, INC. 4-0 FW,18" W/TPR NDL 12.3 MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. 4-0 FW,18" W/TPR NDL 12.3 MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4-0 FW,18" W/TPR NDL 12.3 MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that with the reported device the needle came off the suture.There was no harm or adverse event for patient, operator or third party reported.No further information received.(b)(6) 2021 update: it was confirmed that during an arthroscopy surgery with three devices ar-7230-01 (lot 23869) the needle broke off the suture inside the patient.According to the description from the customer the needles stuck in the patient and when the sutures were tightened, the suture tore from the needle.Subsequently the needles were removed from the patient.No harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
4-0 FW,18" W/TPR NDL 12.3 MM
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12392680
Report Number1220246-2021-03577
Device Sequence Number4181494
Product Code GAT
UDI-Device Identifier00888867041615
UDI-Public00888867041615
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number4-0 FW,18" W/TPR NDL 12.3 MM
Device Catalogue NumberAR-7230-01
Device Lot Number23869
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/31/2021
Patient Sequence Number1